# SDR CA091103006

- Difficulty date: June 9, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 17,740 hours
- Engine: Allsn 250C20R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23034787
- Condition: Failed
- Location: Gearbox
- Part time: 385 hours
- Component: Gearbox, Allsn
- Component part number: 23035185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG WAS REMOVED AFTER METAL CONTAMINATION AND SENT TO A REPAIR FACILITY. THE 2.5 BEARING WAS FOUND TO HAVE SPALLED ROLLERS AND RACE AND WAS MISSING A ROLLER. THIS BEARING WAS A PMA PART PN 23034787AL SN TA NR 0511363 AND WAS INSTALLED NEW 385 HOURS AGO. OTHER BEARINGS AND PARTS RECEIVED DAMAGE AS A RESULT OF THE METAL CONTAMINATION.
